We consider a nonlinear elliptic problem driven by the Dirichlet p-Laplacian and a reaction term which depends also on the gradient (convection). No growth condition is imposed on the reaction term f (z, ·, y). Using topological tools and the asymptotic analysis of a family of perturbed problems, we prove the existence of a positive smooth solution.

Papageorgiou, N., Vetro, C., & Vetro, F. (2018). Existence of positive solutions for nonlinear dirichlet problems with gradient dependence and arbitrary growth. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2018(18), 1-9 [10.14232/ejqtde.2018.1.18].

Existence of positive solutions for nonlinear dirichlet problems with gradient dependence and arbitrary growth

Vetro, Calogero
;
Vetro, Francesca
2018

Abstract

We consider a nonlinear elliptic problem driven by the Dirichlet p-Laplacian and a reaction term which depends also on the gradient (convection). No growth condition is imposed on the reaction term f (z, ·, y). Using topological tools and the asymptotic analysis of a family of perturbed problems, we prove the existence of a positive smooth solution.
Settore MAT/05 - Analisi Matematica
Papageorgiou, N., Vetro, C., & Vetro, F. (2018). Existence of positive solutions for nonlinear dirichlet problems with gradient dependence and arbitrary growth. ELECTRONIC JOURNAL ON THE QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2018(18), 1-9 [10.14232/ejqtde.2018.1.18].
File in questo prodotto:
File Dimensione Formato  
2018_EJQTDE_PapageorgiouVetroVetro.pdf

accesso aperto

Descrizione: Articolo principale
Tipologia: Versione Editoriale
Dimensione 353.52 kB
Formato Adobe PDF
353.52 kB Adobe PDF Visualizza/Apri

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10447/289082
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 5
  • ???jsp.display-item.citation.isi??? 9
social impact